# SDR CKSA97022

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE INDICATION ON CLIMBOUT.  INDICATION STOPPED UPON RETARDING POWER LEVER.  FIRE TEST CHECKED GOOD.  CONTINUED FLIGHT WITH NR 2 ENGINE BLEED VALVE CLOSED.  REPAIRED WIRING AT LEFT AFT DOOR.  CHECKS GOOD ON GROUND.
